# SDR FDEA201511163650

- Difficulty date: November 16, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 119 hours, 6,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327117900300
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252 BH, AFT, IS BROKEN DOT 135-5.  FABRICATED NEW PANEL ON T15 1172116 IAW DWG SRZ 25-05 REV L.  CLASSIFIED AS MAJOR CAT A REPAIR.
